# SDR BJNA9800303

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 2611 · Smoke Detection
- Part: Connectors
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OVERHEAT LIGHT ON.  CLEANED OVERHEAT LOOP CONNECTORS, REPLACED COPPER GASKETS.  OPS CHECKED OK, IAW BMM 26-10-00.  (M)
